You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Convergence Theorems for a Class of Simulated Annealing Algorithms on Rd
Claude J. P. Bélisle
Journal of Applied Probability
Vol. 29, No. 4 (Dec., 1992), pp. 885-895
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3214721
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We study a class of simulated annealing algorithms for global minimization of a continuous function defined on a subset of Rd. We consider the case where the selection Markov kernel is absolutely continuous and has a density which is uniformly bounded away from 0. This class includes certain simulated annealing algorithms recently introduced by various authors. We show that, under mild conditions, the sequence of states generated by these algorithms converges in probability to the global minimum of the function. Unlike most previous studies where the cooling schedule is deterministic, our cooling schedule is allowed to be adaptive. We also address the issue of almost sure convergence versus convergence in probability.
Journal of Applied Probability © 1992 Applied Probability Trust